# SDR DU4R2007164

- Difficulty date: August 8, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLE AT FLOORBEAM BS 1661 LBL 10.  REPAIRED BY CUTTING OUT CORRODED AREA.  FABRICATED AND INSTALLED REPAIR CHORD 16 LONG FROM BAC1505-100617, 2 EA. REPAIR ANGLES 24 LONG FROM BAC1490-2734 AND BAC1490-2865 AND TWO 24 REPAIR STRAPS FROM 7075-T6 .071, IAW B757 SRM 53-00-51 FIG 201, 51-40-02 AND BAC DWG 146N5230.
